| Model Number |
52-3251 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This pc is related to (b)(4) which reports about the loosening of the stem found in the revision orif surgery.This pc reports about the breakage of the stem after the first surgery.It was reported that the patient underwent the tha surgery on (b)(6) 2003.After the surgery, on unknown date, the distal part of the stem broke due to trauma.On (b)(6) 2021, the revision open reduction internal fixation surgery was performed.The broken part of the stem was removed and discarded.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a worldwide complaint database search found no additional related reports against the provided product code/lot number combination.Based on the inability to find any additional related reports against the provided product code/lot number combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.